# SDR MALA976661

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Malfunctioned
- Location: Lt Intake
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ILLUMINATION OF LEFT INTAKE CAUTION LIGHT ON CLIMBOUT FROM DTW.  LIGHT CYCLES ON FOR 2 - 7 SEC, THEN OFF 5 - 15 SEC, LIGHT DID NOT CYCLE ON DESCENT BACK INTO DTW.  MAINTENANCE REPLACED LEFT DEICE CONTROL MODULE.  PERFORMED OPERATIONAL CHECK OF LT INTAKE.  OPS CHECK GOOD  IAW SAAB AMM 30-20.
